Upper stomach burning

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/12/2005 3:45 PM (GMT -6)   
I'm new here and hope I can find an answer from all you knowledgable people.
 
I have had GERD for several years plus a hiatal hernia. I was put on Prilosec and doing great. In the last few months I've been experiencing burning in the upper stomach and need to get my bra off by about 3:00 every afternoon from the pressure. The Dr. just upped my prilosec to 2x a day (4 days ago) but still having the same symptoms. Do I call him back? What to do? Give it more time? I'm miserable. Could it be something else? The doc really thought it was my stomach because heartburn is in the chest he said. Well, I disagree with that. That is where I had it last time too. Any help would be greatly appreciated. Thanks in advance..

vanessa 418
Regular Member


Date Joined May 2005
Total Posts : 84
   Posted 5/12/2005 3:52 PM (GMT -6)   
I`m new here too. Just posted my own problems. Have you been on meds for a long time.

JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/12/2005 4:01 PM (GMT -6)   
dHi Vanessa, I've been on meds for several years.

vanessa 418
Regular Member


Date Joined May 2005
Total Posts : 84
   Posted 5/12/2005 4:42 PM (GMT -6)   
Does it worry you about the long term effects from all the tablets

JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/12/2005 4:45 PM (GMT -6)   
What worries me right now is the meds aren't working. I've been so sick feeling and not sure what to do about it. confused

vanessa 418
Regular Member


Date Joined May 2005
Total Posts : 84
   Posted 5/12/2005 4:52 PM (GMT -6)   
my meds stop working thats why i recently upped my dose by 15 mgs. But its scary wondering abou the future. I find I have to take my bra off cos it feels so tight. But I rarely have burning unless I miss a tablet, but why all the symptoms, like sore throat etc. but no burning. I don`t understand that

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 5/13/2005 9:44 AM (GMT -6)   

Hi Julie...welcome,

Has your doctor suspected an ulcer?  With an ulcer, Prilosec should alliviate some of the pain however that burning feeling won't go away until the ulcer is taken care of.  I occasionally get ulcers in my duodenum and my doctor will up my dosage of my Prevacid however he will also prescribe antibiotics to kill the bacteria that is causing the ulcer so that it can heal.  I would suggest that you ask your doctor about this.  Hope everything gets better.  Please keep us posted.


Des (dbab)
IBS, Diverticulosis, GERD, Cervical Disc Degeneration
"If you don't like something change it; if you can't change it, change the way you think about it" - Mary Engelbreit
 
 
 


JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/13/2005 10:39 AM (GMT -6)   
Thanks Des, I will be in contact with my Dr. soon and let you all know.

wahijs
Regular Member


Date Joined May 2005
Total Posts : 31
   Posted 5/13/2005 11:31 AM (GMT -6)   
Julie
Hi

I m also new to this forum. And till now i feel it could help all of us. As far your problem.....yes medicines stop working after a period of time. You need to switch over. Keep yourself informed from research site. Dont fully depend on your doctor. Knowlege is power. Keep eating habbits under controle. Try Homeopathy. It is helpful.

wahijs

JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/13/2005 11:51 AM (GMT -6)   
wahijs,

How can homeopathy help? I'm willing to try anything. I need to wean myself off my 2 cups of instant coffee in the morning. Even with tapering, I still get a horrendous headache so am reluctant. I really feel it's not the caffeine though but the coffee itself as decaff gives me troubles too.
Any help you can give me is greatly appreciated.

Julie

wahijs
Regular Member


Date Joined May 2005
Total Posts : 31
   Posted 5/13/2005 9:05 PM (GMT -6)   
julie

Can u convey yr age, wt, symptoms, exact time of your trouble, yr life style, stress level in yr job or bussines, state of mind, what gives you relief , what makes you suffer more. And let me know if you get BIOCHEM combination and homeopathy both . also convey your exact present treatment. Meanwhile keep your self away from coffee, choclate, aeriated soft drinks, fried food,spices. Wear loose clothes. And have yr dinner 2hrs before retiring.Since you are having hetial hernia you may need surgery but that may well be avoided if you try homeopathy.

wahijs

JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/13/2005 9:43 PM (GMT -6)   

Wow, thats a lot of info you want. I'll try.....

61 years old, 122#, 5;2", taking Prilosec 2x a day.

Symptoms are burning in the upper stomach, acid reflux at night, tightness around bra by late afternoon, bloating, nausea at times. No all occuring at night either. Could sugar have anything to do with it? I was on LC for about 2 years and have gradually gone off it and added back some sugar and seems this has been when all my problems started all over again. Either that or it's a coincidence.

I'm retired so don't appear to be under stress but do have a lot of anxiety. I do take Mylanta when it gets bad.

I only drink 2 cups of instant coffee in the morning. What is  BIOCHEM combination?

I never eat 4 hours before bed.

 

 



Julie

Post Edited (JulieSch) : 5/13/2005 9:47:07 PM (GMT-6)


wahijs
Regular Member


Date Joined May 2005
Total Posts : 31
   Posted 5/13/2005 10:02 PM (GMT -6)   

julie

Your consumption of sugar and coffee is attributing to problems. Even i cant with stand sweets. If you feel that sugar is allergic, which surely can be, than stop and go back with LC. Coffee is very harmful in this condtion. It has to be stopped. Mylanta is very mild. Can only give very temporary relief. Take some medication for Anxiety & stress. Becase stress and anxiety is directly linked with acid formation. You can try arsenic30 TDS for reducing anxiety. If your anxiety level is reduced and you stop sugar and coffee, I m sure 60-70% problem will immediately go.

by Arsenic 30 I mean Arsenicum Album 30 of Homeopathy


wahijs

 

 

Post Edited (wahijs) : 5/16/2005 9:52:49 PM (GMT-6)


JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/13/2005 10:13 PM (GMT -6)   
I just got some anit anxiety meds today. Will go off the coffee and sugar starting tomorrow. Can you tell me how NOT to get a headache from caffeine withdrawal??? mad LOL
Thanks for your help, I never thought sugar would make it worse. But it sure did when I started eating it again.
Julie


wahijs
Regular Member


Date Joined May 2005
Total Posts : 31
   Posted 5/13/2005 10:22 PM (GMT -6)   
U wont believe a touch of sugar on my toung make my mouth sour for hours
Now I m going to work as its 10.00am in india, I shall try some remedy for Caffeine withdrwal, in the evening

wahijs

JulieSch
New Member


Date Joined May 2005
Total Posts : 15
   Posted 5/13/2005 10:37 PM (GMT -6)   
Appreciate all your help!!!
Julie

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, April 24, 2018 1:11 AM (GMT -6)
There are a total of 2,954,906 posts in 324,163 threads.
View Active Threads


Who's Online
This forum has 162196 registered members. Please welcome our newest member, kayru11.
205 Guest(s), 1 Registered Member(s) are currently online.  Details
Saipan Paradise